MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDBB1D4
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
5076-45 lead implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced dizziness, during episodes that were thought to be sinus tachycardia or atrial fibrillation (af) with rapid ventricular response that the device determined to be ventricular tachycardia (vt).It was noted that an algorithm withheld therapy per programming.The implantable cardioverter defibrillator (icd) remains in use.No further patient complications have been reported as a result of this event.

Brand Name
EVERA XT DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key11226887
Report Number3004209178-2021-01335
Device Sequence Number11713617
Product Code LWS
UDI-Device Identifier00643169720374
UDI-Public00643169720374
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2020
Device Model NumberDDBB1D4
Device Catalogue NumberDDBB1D4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR